# SDR COMA0260092

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 17,758 hours, 17,303 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: 601R930301
- Part serial: REL143W
- Condition: Malfunctioned
- Location: Flaps
- Part time: 13,660 hours, 13,660 cycles
- Stage of operation: CL
- Nature of condition: N, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5290 FLAP OVER SPEED WARNING AFTER T/O.REPLACED THE FLAP POSITION POT.
